# SDR CALA9700493

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO ORD WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS JACKED AND THE NOSE GEAR WAS RETRACTED FOUR TIMES WITH NO DEFECTS NOTED.  THE AIRCRAFT HAS FLOWN OVER TEN FLIGHTS WITHOUT A REPEAT OF THIS ANOMALY.
